# SDR SIMA3189

- Difficulty date: October 15, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S5337120820005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED A GOUGE IN THE FUSELAGE BETWEEN FRAME 16 AND 17 NEAR STRINGER 17L.  MAINTENANCE REPAIRED THE SKIN IAW SRM 53-00-00 PAGE 410.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
